Asymptotic distribution of normalized arithmetical functions

P. Erdős, Janos Galambos

Research output: Contribution to journalArticle

Abstract

Let f(n) be an arbitrary arithmetical function and let A N, and B, N be sequences of real numbers with 0

Original languageEnglish
Pages (from-to)1-8
Number of pages8
JournalProceedings of the American Mathematical Society
Volume46
Issue number1
DOIs
Publication statusPublished - 1974

Fingerprint

Arithmetical Function
Asymptotic distribution
Arbitrary

Keywords

  • Additive
  • Approximation by additive functions
  • Arithmetical functions
  • Asymptotic distribution
  • Class h of kubilius
  • Erdos-kac theorem
  • Multiplicative
  • Norming by constants

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Cite this

Asymptotic distribution of normalized arithmetical functions. / Erdős, P.; Galambos, Janos.

In: Proceedings of the American Mathematical Society, Vol. 46, No. 1, 1974, p. 1-8.

Research output: Contribution to journalArticle

@article{686e14d51b9841b390d14b3dcd82a884,
title = "Asymptotic distribution of normalized arithmetical functions",
abstract = "Let f(n) be an arbitrary arithmetical function and let A N, and B, N be sequences of real numbers with 0",
keywords = "Additive, Approximation by additive functions, Arithmetical functions, Asymptotic distribution, Class h of kubilius, Erdos-kac theorem, Multiplicative, Norming by constants",
author = "P. Erdős and Janos Galambos",
year = "1974",
doi = "10.1090/S0002-9939-1974-0357360-4",
language = "English",
volume = "46",
pages = "1--8",
journal = "Proceedings of the American Mathematical Society",
issn = "0002-9939",
publisher = "American Mathematical Society",
number = "1",

}

TY - JOUR

T1 - Asymptotic distribution of normalized arithmetical functions

AU - Erdős, P.

AU - Galambos, Janos

PY - 1974

Y1 - 1974

N2 - Let f(n) be an arbitrary arithmetical function and let A N, and B, N be sequences of real numbers with 0

AB - Let f(n) be an arbitrary arithmetical function and let A N, and B, N be sequences of real numbers with 0

KW - Additive

KW - Approximation by additive functions

KW - Arithmetical functions

KW - Asymptotic distribution

KW - Class h of kubilius

KW - Erdos-kac theorem

KW - Multiplicative

KW - Norming by constants

UR - http://www.scopus.com/inward/record.url?scp=84966206501&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84966206501&partnerID=8YFLogxK

U2 - 10.1090/S0002-9939-1974-0357360-4

DO - 10.1090/S0002-9939-1974-0357360-4

M3 - Article

AN - SCOPUS:84966206501

VL - 46

SP - 1

EP - 8

JO - Proceedings of the American Mathematical Society

JF - Proceedings of the American Mathematical Society

SN - 0002-9939

IS - 1

ER -